# SDR USAA2012100900004

- Difficulty date: October 4, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 40,434 hours, 16,480 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Coupling
- Part number: D53472102202
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - ELONGATED HOLE ON FLOORBEAM COUPLING AT INBOARD LOWER SIDE AT FR67+16 INCHES, Y1123.  REPLACED FLOORBEAM COUPLING AT INBOARD LOWER SIDE AT FR67+16 INCHES, Y1123 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53472780.
